Title

Generalized Painleve Formulation And Lie Group Symmetries Of The Zakharov-Kuznetsov Equation

Title - Alternative

Phys. Lett. A

Keywords

ION-ACOUSTIC-WAVES; MAGNETIZED PLASMAS; SOLITONS; PROPERTY; Physics, Multidisciplinary

Abstract

In this paper, we give a generalized Painleve formulation for the Zakharov-Kuznetsov equation (which governs nonlinear ion-acoustic waves in a magnetized plasma). We will then study the Lie group symmetries of the same equation, and find that the latter possesses a five-parameter symmetry group.

Publication Title

Physics Letters A

Volume

161

Issue/Number

3

Publication Date

1-1-1991

Document Type

Article

Language

English

First Page

263

Last Page

266

WOS Identifier

WOS:A1991HB07800014

ISSN

0375-9601

Share

COinS